Applied Mathematics

Year: 2016

  • "Solutions of the nonlinear evolution equation via the generalized Riccati equation mapping together with the (G'/G)-expansion method" , Dr. Hasibun Naher Lead/Principal Author: Q. M. Ul Hassan Co-author: H. Naher, F. A. Abdulla, S. T. Mohyud-Din Name of Publisher: Journal of Computational Analysis & Applications Volume and Issue: 21(1), 62-82 Year: 2016
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals

Year: 2015

  • "Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation" , Dr. Hasibun Naher, Ms. Fardousi Ara Begum Lead/Principal Author: Hasibun Naher Co-author: Fardousi Ara Begum Name of Publisher: American Journal of Applied Mathematics and Statistics Volume and Issue: Vol. 3, Issue-1 Year: 2015
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals
  • "New approach of (G'/G) -expansion method and new approach of generalized (G?/G)-expansion method for ZKBBM equation" , Dr. Hasibun Naher Lead/Principal Author: Hasibun Naher Co-author: N/A Name of Publisher: Journal of the Egyptian Mathematical Society Volume and Issue: 23 Year: 2015
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals
  • "Some new traveling wave solutions of the modified Benjamin-Bona-Mahony equation via the improved (G?/G)-expansion method" , Dr. Hasibun Naher Lead/Principal Author: Hasibun Naher Co-author: F. A. Abdullah; A. Bekir Name of Publisher: New Trends in Mathematical Sciences Volume and Issue: 3(1) Year: 2015
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals
  • "Algorithms and Some New Traveling Wave Solutions via New Extension of (G'/G)-expansion Method of Coupled Nonlinear Equations" , Dr. Hasibun Naher Lead/Principal Author: Hasibun Naher Name of Publisher: British Journal of Mathematics & Computer Science Volume and Issue: 11(6): 1-13 Year: 2015
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals
  • "New generalized(G'/G)-expansion method to the higher dimensional nonlinear evolution equation" , Dr. Hasibun Naher Lead/Principal Author: Hasibun Naher Name of Publisher: Int. Conference on Applied and Engineering Mathematics (CAEM 2015) Year: 2015
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Conference/Workshop Proceeding 

Year: 2014

  • "The generalized Riccati equation together with the (G'/G)-expansion method for the (3+1)-dimensional modified KdV-Zakharov-Kuznetsov equation" , Dr. Hasibun Naher Lead/Principal Author: Hasibun Naher Co-author: F. A. Abdullah; A. Rashid Name of Publisher: U.P.B. Sci. Bull. Series A Volume and Issue: 76(33) Year: 2014
    Field of Research: Applied Mathematics
    Department: Department of Mathematics and Natural Sciences
    Type: Article Published in Refereed Journals